zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Bifurcation of limit cycles from a polynomial non-global center. (English) Zbl 1166.34017

The paper studies the number of limit cycles that bifurcate, when ε is small enough, from the period annulus of the system

x ˙=-yF(x,y)+εP(x,y),y ˙=xF(x,y)+εQ(x,y),

P(x,y) and Q(x,y) are arbitrary real polynomials of degree n. The main subject is the situation when F(x,y)=0 is formed by k non-zero singular points.

The main goal is to give lower and upper bounds for the zeros for corresponding Abelian integral in terms of k and n. One of the key points is that the Abelian integral can be explicitly obtained as an application of the integral representation formula of harmonic functions through the Poisson kernel.

MSC:
34C07Theory of limit cycles of polynomial and analytic vector fields
34C23Bifurcation (ODE)
34C05Location of integral curves, singular points, limit cycles (ODE)
References:
[1]Buică, A., Llibre, J.: Limit cycles of a perturbed cubic polynomial differential center. Chaos Soliton. Fract. 32, 1059–1069 (2007) · Zbl 05227041 · doi:10.1016/j.chaos.2005.11.060
[2]Cartan, H.: Theory of Analytic Functions of One or Several Complex Variables. Dover Publications (1995)
[3]Coll, B., Gasull, A., Prohens, R.: Bifurcation of limit cycles from two families of centers. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 12, 275–287 (2005)
[4]Elsgoltz, L.: Ecuaciones Diferenciales y Cálculo Variacional. Mir, Moscow (1977) (in Spanish)
[5]Giné, J., Llibre, J.: Limit cycles of cubic polynomial vector fields via the averaging theory. Nonlinear Anal. 66, 1707–1721 (2007) · Zbl 1127.34025 · doi:10.1016/j.na.2006.02.016
[6]Ince, E.L.: Ordinary Differential Equations. Dover Publications, Inc., NewYork (1944)
[7]Li, C., Llibre, J., Zhang, Z.: Weak focus, limit cycles, and bifurcations for bounded quadratic systems. J. Differ. Equations 115, 193–223 (1995) · Zbl 0823.34043 · doi:10.1006/jdeq.1995.1012
[8]Llibre, J., Pérez del Río, J.S., Rodríguez, J.A.: Averaging analysis of a perturbated quadratic center. Nonlinear Anal. 46, 45–51 (2001) · Zbl 0992.34024 · doi:10.1016/S0362-546X(99)00444-7
[9]Mardesic, P.: Chebyshev systems and the versal unfolding of the cusps of order n. Travaux en Cours [Works in Progress], 57. Hermann, Paris, pp. xiv+153 (1998)
[10]Pérez González, S., Torregrosa, J.: Coexistence of limit cycles for some non-global linear centers with singular points (In preparation, 2008)
[11]Xiang, G., Han, M.: Global bifurcation of limit cycles in a family of polynomial systems. J. Math. Anal. Appl. 295, 633–644 (2004) · Zbl 1050.34040 · doi:10.1016/j.jmaa.2004.03.047
[12]Xiang, G., Han, M.: Global bifurcation of limit cycles in a family of multiparameter system. Int. J. Bifur. Chaos Appl. Sci. Eng. 14, 3325–3335 (2004) · Zbl 1070.34066 · doi:10.1142/S0218127404011144